# SDR JIKA2023120701

- Difficulty date: December 4, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N96AV
- Make and model: Beech C-99
- Aircraft serial: U201
- Aircraft time: 30,122 hours, 37,547 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: UNKNOWN
- Condition: Sticking
- Location: Zone 700
- Component: Landing Gear, Textron
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE LANDING GEAR FAILED TO EXTEND FULLY INTO THE DOWN AND LOCKED POSITION. THE FLIGHT CREW PERFORMED A MANUAL GEAR EXTENSION IN ORDER TO ACHIEVE THE DOWN AND LOCKED POSITION. MAINTENANCE DISCOVERED THAT THE LANDING GEAR SQUAT SWITCH WAS JAMMED DUE TO SLUDGE PICKED UP DURING FLIGHT. THE MAINTENANCE TEAM CLEANED AND TESTED THE SWITCH, PERFORMED MULTIPLE GEAR RETRACTION AND EXTENSION CHECKS, AND RETURNED THE AIRCRAFT TO SERVICE WITHOUT FURTHER INCIDENT.
